# SDR A6WA20124M521

- Difficulty date: September 13, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Diaphragm
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOOLING MARKS ON RIGHT O/B LEADING EDGE UPPER AND LOWER RADIUS OF THE DIAPHRAM ENTINRE LENGTH OF THE LEADING EDGE.  REMOVED AND REPLACED SHROUD EDGING, INBOARD AND OUTBOARD UPPER, INBOARD LOWER.
